Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Taking medication for severe migraine. Blood clot found in MRI. Any harm on health?

Hi Doctor, for the past 2 yrs my hus is suffering from migrane normally occurs on right side (i apply head balm each time), 6 mths ago we visited a specialist and got his head ( MRI ) scanned, the result was that he had a clot in the nerve, but fortunately the flow of blood was not hindered, and doctors finally concluded that he wud have fallen in his childhood and got injured and thus blood clot. They did not link this clot with his migrane, they said migrane is due to stress , no sleep and mental disturbances. After the visit he was given 2 tablets (naratex) to consume when he had a severe head ache. Earlierly he took one tablet duriing a migrane and now after 6 mths he had a heavier one last night (because he had no sleep for 2 days) and consumed the second tablet. But now his headache is releived but he feels that his right side head towards chin is feeling different when compared to his left side head. It is not numb or senseless or painful but different. Why is it so, is there any harm to his health or life? Please reply me i m too scared.
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

I have noted your husband's symptoms and the report of his MRI brain.

I agree that he has symptoms of migraine. The best option would be to start him of preventive medications to reduce the severity and frequency of migraine headaches. Good medications for this purpose include divalproex, Topiramate and beta blockers.

In addition, he can take rizatriptan or sumatriptan to get relief from headaches as and when he gets them.

There is no need to worry about the recent scalp symptom, as it is a minor symptom and would go away on own.

I hope it helps.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Wed, 28 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor